| Catalog Number |
510035BER |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The account alleges that during a percutaneous transluminal angioplasty [pta] procedure of a lower limb, the distal end of the catheter detached within the patient.The physician used a vascular snare device to successfully externalized the foreign body liberating the vessel.No additional patient consequences to report.
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Should the device be returned at a later date, the investigation will be re-opened.
Additional Manufacturer Narrative
The suspect medical device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be reopened.